Lena asked in HealthMental Health · 2 months ago

how to wean off .5 lexapro?

3 Answers

Relevance
  • 2 months ago

    LEXAPRO: ESCITALOPRAM OXALATE

    Just stop taking it.  I am not sure if you are male/female.  You probably know this it is a very dangerous drug.  It is worse for women.  I'd look for a new doctor/therapist.  One who does not want to load you up with toxic pharmaceuticals.  It is a low enough dose to just stop taking.  I am not sure what is wrong but look  for a holistic approach. I work with women who have C-PTSD; PTSD, BPD, BD, MDD and other concerns.  It is 100% possible there are many options.  I'd be curious if you were having negative effects or how it has impacted you - why stop?

    Listenforyou@protonmail.com

    Here is a list of side effects:

    extremely hard ( stiff ) muscles

    excessive fever

    perspiring

    speedy or rough heartbeats

    tremors,

    mood just like you may faint

    Vomiting

    Sickness

    Diarrhea

    lack of hunger

    Beginning to feel inconstant

    pain in the head

    stress focusing

    Memory troubles

    fatigue

    frustration

    hallucinations

    fainting

    seizure

    irregular inhaling

    Blurred visualization

    tunnel visibility

    eye pain or inflammation

    Rushing mind

    uncommon risk-taking behavior

    thoughts of very happiness or depression   

    Drowsiness

    Nausea

    Sleep issues (sleep loss)

    Moderate vomiting

    Gas,

    heartburn,

    disturbed stomach

    bowel problems

    Fat improvements

    Reduced sexual interest

    trouble getting an orgasm

    Dried mouth

    Yawning

    Ringing in your ears

    stuffy nose

    shivering

    fever

    joint pain

    muscle aches and pains

    tightness of the chest

    tooth problems

    increased sweating

    Nightmare or Bad Dream

    Cough

    Trouble breathing

    Tiredness

    weakness

    pain in the neck or shoulders

  • kelvin
    Lv 7
    2 months ago

    you discuss that with the doctor who prescribed it

  • 2 months ago

    Please only consider weaning off a psychotropic medication under the direction and guidance the prescribing doctor, preferably a board-certified psychiatrist or even a psychiatric-mental health nurse practitioner (NP).

Still have questions? Get your answers by asking now.